# SDR SWIA200515401

- Difficulty date: July 22, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 10,673 hours, 8,288 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOS STAB TRIM SWITCH IS STICKY.  REPLACED FO STAB TRIM DISC SWITCH IAW 27-41-30.  OPERATIONAL CHECK GOOD.
